# SDR DL72S000537

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- Aircraft time: 72,268 hours, 56,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 387
- Part serial: NONE
- Condition: Failed
- Location: Exit Sign
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFT LT OVERWING EMERGENCY LIGHT INOP.  FOUND SEVERAL BULBS INOP.  REPLACED BAD BULBS AFT LT OVERWING EMER EXIT SIGN, NOW CHECKS OK.  ONLY BULBS INOP WERE ONES THAT LIGHT SIGN AT ALL TIMES.
